Question

I just recently posted about finishing accutane. (40 mg/day, 5 days/week, 1 year).

In the (almost) month I’ve been off, my weight has gone up a few pounds

which is irregular for me. Granted, in that time period, I’ve also:

-eaten a lot of food and desserts while in France (tho I walked miles

everyday)
-gotten off the birth control pill mid-cycle because it was affecting my moods

That right there probably explains it. Though this feel more like excessive

bloating and water retention. When the scale fluctuates 2.5 pounds day to

day, it’s usually water retention with me.

The title line was found on a website listing side effects of accutane. I wish it

was a little more informative. Can someone enlighten me? HOW does it affect

the body’s processing of fats and sugars? Negatively? Positively?

Answer

accutane as any drugs used in many diseases have the side effects but the

benefits for acne is more good

one of the effct is for liver function test

liver is responsible for the storage of sugar and process of sugar metabolism

or mechanism to been storage in body and to been used as energy for some

mechanism called

glucogenesis

glucolysis

and accutane so affect lipid profile as triglycerides

so this not about what accutane why affect them

/div rel=